# SDR DALA2018122197337

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 116,879 hours, 21,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 13AB TO 21 AB GOES OFF AFTER 10 SECONDS DURING TEST. REPLACED BATTERY PACK AT POWER SUPPLY . SYSTEM OPERATION IS NORMAL. (LP 5248247)
